# SDR DALA1021651808

- Difficulty date: August 31, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 35,812 hours, 9,779 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT 6D. LIGHT SOCKET IS INTERMITTENT. CURRENTLY ON MCO.
